# SDR 99FDEA00284

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

99-171 - LOSS OF OIL ON NR 2 ENG QTY LOW PRESS, AND HIGH OIL TEMP PERFORM PRECAUTIONARY ENG SHUTDOWN.  VIB ON DESCENT. FOUND BROKEN PRESS LINE TO NR 6 BEARING.  REPLACED LINE PER PW JT8D MM 72-50 MAINT PRACT.  RAN NR 2 ENG PER JET RUN HANDBOOK.  NO LEAKS NOTED.  ALL ENG PARAMETERS AND IND WERE NORM.
